Heading towards a 3 on the Norwood scale......

G

Guest

Guest
Yeah, I took a few days off (had to work for Uni) but now it is time for another whining thread. My hair has gotten so thin I am missing the words to describe it. Every day I am losing more ground at the front. It is going towards NW3 inevitably. The bald spot on my vertex is getting bigger every day (I am checking it daily) and my overall hair is getting thinner too. Sometimes I can see scalp even without gel in my hair. I guess I needn´t say how it looks with some styling gel. Ridicously thin.
Yesterday I was at the pharmacy to buy my ADs. When I was there I had some gel in my hair and there was some bright light and mirrors. I guess you can imagine the end of the story..... How ironic when I wanted to buy something to help my depressions I just got more depressive. Now I don´t go out without a hat anymore. It just looks too silly, I am like a clown. Only time I have problems is when I go the gym. I am sweating too much when I am working out with a hat.
I lost so much hair the last 3 years you wont believe it. I used to have incredibly thick hair in early 2004 but since then I have lost about 80%(!!) of my hair. A few weeks ago I was hoping that I was just a late responder and finasteride (or the other sh*t I am taking)might start working soon, but now I realized: It already started working it is just that my hair loss is too agressive and finasteride will only slow down the inevitable. I am shedding less hair but I am still losing ground. I will probably be bald in two more years.

I am desperate :(
 

CCS

Senior Member
Reaction score
22
Taugenichts said:
Sometimes I can see scalp even without gel in my hair.

That is not bad at all. I can see every guy's scalp even if he has a full head of hair. You think you are thin? My front is obviously less than half density all the time. I can always see my scalp. I can't wait till that tanning lotion arrives. It should kill the contrast good.
 

CCS

Senior Member
Reaction score
22
be happy your face does not look like your avatar.
 
G

Guest

Guest
collegechemistrystudent said:
be happy your face does not look like your avatar.

What you mean?

haunted, pics are deceiving. It always looks much worse in the mirror and under normal daylight conditions plus you don´t know how much hair I have lost since 2004. I have no pic of that time.
 

dietcola

Experienced Member
Reaction score
6
time to pull out some bigger guns?
 

haunted-ballroom

Experienced Member
Reaction score
5
Taugenichts said:
collegechemistrystudent said:
be happy your face does not look like your avatar.

What you mean?

haunted, pics are deceiving. It always looks much worse in the mirror and under normal daylight conditions plus you don´t know how much hair I have lost since 2004. I have no pic of that time.

Ok, well if you feel its that bad would you consider minoxidil? Or even dutasteride?
 
G

Guest

Guest
I am still afraid of using dutasteride or minoxidil. The shedding horror stories scare the sh*t out of me. My nerves wouldn´t survive any further shedding period....
 

dietcola

Experienced Member
Reaction score
6
i'd say do minoxidil man, it's the sh*t!!!!!!! despite giving me water retention and giving me a huge shed at the start, it's the raddest thing ever. i started less than 2 months ago, and i almost have the density back that i lost, and my hairline is growing in. nw3 --> nw2 in 2 months man.
 

Nick4441

Experienced Member
Reaction score
2
We have same problem as we know except you have been on finasteride longer than me and there are several others like us that do not seem to be responding well to finasteride at least not in the 3-6 months or so of being on it.

Now one guy who posted earlier said he went on finasteride for 2 months had very bad hair loss during that period so he stopped it. Then he said his hair he lost during that period began to re-grow in the following weeks leading him to conclusion he reacted negatively to finasteride. This is something I keep thinking about and whether to drop it and see what happens...i've lost around 30% from baseline in 3 months which is not right..I did't have a diffuse loss probelm till I started finasteride so got some serious thinking to do....

Do you get many sides?..tiredness is big side for me which is why i'm on only 0.25mg now and I wonder if major sides are also an indication that its working negatively. Who else gets major sides and has also found finasteride working negatively instead of positively?

Got to be an answer here somewhere to improve our situations..that why we keep coming to these board to find that mystery answer that will make each of our situations better. finasteride is obviously not the answer for everyone despite what Merk says..there web site shows we are almost guaranteed not to be below baseline 6-12 months in..can't see that myself from results so far.

Keep positive somehow Taug
 

dietcola

Experienced Member
Reaction score
6
give the drug 12 months to work before you decide it's not doing anything, some people on this site have reported having great regrowth around months 16-18...
 

barcafan

Senior Member
Reaction score
10
Dude you honestly need to shave your head and forget about hairloss for a while. you are very unhealthy and i am worried that you may do something stupid to yourself if you continue on like this. Can i ask why you're on the AD'S (I am against sh*t like that). do you have a family history of depression? You need to like live and work in an enviornment where hairloss would be the least of your worries...
 
G

Guest

Guest
I'm not going to believe you until you post some pics. Where are the pictures? We know you have a camera. Show us that 80% of your hair is gone as you claim. That would make you like an NW5 btw.
 

person_123

Established Member
Reaction score
0
Are you adding Nizoral to your regimen? I notice you have a lot of vitamins in there, but I didn't see Nizoral. That might help.
 
G

Guest

Guest
Taug,

I reallly think you have some serious body dysmorphic disorder, kind of like when an anorexic person looks in the mirror and they see a fatass. You have hair, I've seen pics, and I really don't think its as bad as you say it is. Please post recent pics.

Also I hope you took pics when you started finasteride so you can compare them to when you hit your one year mark. Then make you assessment. If you aren't happy, hit the minoxidil hard, you will get regrowth.
 

Jojje

Experienced Member
Reaction score
1
Come on taug suck it up... leets keep the regime going... and if it doesnt get better after the 12 month mark go on dutasteride and minoxidil... and push on another 12 month with that added... we are going to make this man.
Just have a litle faith :)

And you will se it turn around.

and while youre waiting look into the mirror and say this 10 times every morning: f*** this shitt, i look good, and no 1 can stop me from enjoying this nice day. 10 times every morning and walk out with a smile :D

It`s a new and beutiful day, and its open with posebilety`s.
Girls to be talked to, take a chanse, whats the worst thing that can happend... you could get rejekted... big deal move on to the next girl.. before you know it youre sitting there with a nice sweat girlfriend.. And hairloss is the leest off youre problems :wink:
 
G

Guest

Guest
barcafan said:
Dude you honestly need to shave your head and forget about hairloss for a while. you are very unhealthy and i am worried that you may do something stupid to yourself if you continue on like this. Can i ask why you're on the AD'S (I am against $#iT like that). do you have a family history of depression? You need to like live and work in an enviornment where hairloss would be the least of your worries...

I also plan to shave my head, at the moment it just looks too bad and I thought like you that I might forget about my hair loss for a while if I do say.

I am on ADs because my therapists perscribed them to me. They helped a bit to have a clear mind but also made me very tired so I stopped taking the one medication.
 

Nick4441

Experienced Member
Reaction score
2
I went on AD's for a short while. finasteride made me tired as it was with AD's needed sleep 14hrs a day..not good sleep either.

Best to never start AD's..I have mates who've been on them over 5 yrs and will probably be on them forever...Bad. I advise all here to stay away from them.

If you do shave get some self tanning stufff ready that's what i will do. You've been working out so could be a good look and you can concentrate on your life for a while instead of hair. Takes strong will to shave it off and i've not found it in me yet...it shows great confidence out there if you do it (women...) and it will grow back so its not the end.
 

s.a.f

Senior Member
Reaction score
60
Taug is the biggest example of wasted possibility that I've ever seen. :(
 
Top